On the theory of harmonic functions of several variables

Elias M. Stein University of Chicago, Chicago, USA Guido Weiss University of Chicago, Chicago, USA

TBD mathscidoc:1701.331189

Acta Mathematica, 103, (1), 25-62, 1959.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 49 downloads ] [ 0 comments ]
@inproceedings{elias1959on,
  title={On the theory of harmonic functions of several variables},
  author={Elias M. Stein, and Guido Weiss},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203153734749898},
  booktitle={Acta Mathematica},
  volume={103},
  number={1},
  pages={25-62},
  year={1959},
}
Elias M. Stein, and Guido Weiss. On the theory of harmonic functions of several variables. 1959. Vol. 103. In Acta Mathematica. pp.25-62. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203153734749898.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved